# SDR FDEA201005181574

- Difficulty date: May 18, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33314
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN WITH EXISTING REPAIR DOUBLER AT STA 400 TO STA 440,   BETWEEN STRINGERS S-16L TO S-18L.  EXISTING REPAIR EVALUATED IAW ATTACHMENT B OF E.O. F-5100-7-5001 PT1 AND FOUND NOT APPROPRIATELY AND STRUCTURALLY ACCEPTABLE, EXISTING REPAIR DOUBLER   R & R IAW STA EA 757-5311-08-E0737. PART 1 OF E.A. F-5330-13548 COMPLIED WITH,  REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
